Note on a Nonlinear Eigenvalue Problem
Lindqvist, Peter
Rocky Mountain J. Math., Tome 24 (1993) no. 1, p. 281-288 / Harvested from Project Euclid
Publié le : 1993-03-14
Classification:  34A34,  34B99
@article{1181072623,
     author = {Lindqvist, Peter},
     title = {Note on a Nonlinear Eigenvalue Problem},
     journal = {Rocky Mountain J. Math.},
     volume = {24},
     number = {1},
     year = {1993},
     pages = { 281-288},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1181072623}
}
Lindqvist, Peter. Note on a Nonlinear Eigenvalue Problem. Rocky Mountain J. Math., Tome 24 (1993) no. 1, pp.  281-288. http://gdmltest.u-ga.fr/item/1181072623/